# SDR A6WA200940060

- Difficulty date: February 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL UPPER SURFACE CRACKED UNDER ANGLE AT FS 575.00.  CARGO DOOR FLOOR SILL UPPER SURFACE REPAIRED DOOR.  UNDER ANGLE AT FS 575 IAW REO 601R-53-61-1741.  (K)
